Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 159, NWS Wilmington, OH

May 23, 2011Pike County, Scioto County, Ohio; Lewis County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at May 23, 2011, 9:03 PM EDT for Pike County, Scioto County, Ohio; Lewis County, Kentucky. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2011, 9:03 PM EDT (01:03 UTC)
Expired
May 23, 2011, 9:30 PM EDT
In force
27 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Lewis County, KY, Pike County, OH, Scioto County, OH

The radar

The Charleston,WV radar (KRLX), 112 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 4:28 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 729 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
729 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1494 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

189 
WUUS51 KILN 240103
SVRILN
KYC135-OHC131-145-240130-
/O.NEW.KILN.SV.W.0159.110524T0103Z-110524T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
903 PM EDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LEWIS COUNTY IN NORTHEAST KENTUCKY...
  SOUTHEASTERN PIKE COUNTY IN SOUTHWEST OHIO...
  SCIOTO COUNTY IN SOUTHWEST OHIO...

* UNTIL 930 PM EDT.

* AT 902 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH. THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM STATE ROUTE 335 AT STATE ROUTE
  776 TO HEAD OF GRASSY...MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PORTSMOUTH...
  NEW BOSTON...
  SCIOTODALE...
  WHEELERSBURG...
  FRANKLIN FURNACE...
  SOUTH WEBSTER...

IN ADDITION...STATE ROUTE 335 AT STATE ROUTE 776...STOCKDALE...
MINFORD...PORTSMOUTH REGIONAL AIRPORT...SCIOTOVILLE...HAVERHILL...
POWELLSVILLE AND LYRA ARE NEAR THE PATH OF THESE SEVERE
THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TUESDAY MORNING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY
AND SOUTHWESTERN OHIO.

&&

LAT...LON 3833 8336 3902 8299 3901 8280 3896 8280
      3894 8275 3886 8276 3885 8265 3876 8265
      3869 8269 3867 8276 3860 8274 3859 8275
      3857 8282 3859 8285 3875 8288 3872 8302
      3859 8307 3843 8323 3834 8322 3832 8335
TIME...MOT...LOC 0104Z 276DEG 42KT 3893 8291 3836 8322

$$
2 follow-up statements
165 
WWUS51 KILN 240120
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
920 PM EDT MON MAY 23 2011

KYC135-OHC131-240130-
/O.CAN.KILN.SV.W.0159.000000T0000Z-110524T0130Z/
LEWIS KY-PIKE OH-
920 PM EDT MON MAY 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIKE AND EASTERN
LEWIS COUNTIES HAS BEEN CANCELLED...

THE STORMS HAVE MOVED OUT OF THE WARNED AREA. THEREFORE...THE 
WARNING HAS BEEN CANCELLED.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3872 8302 3887 8292 3894 8281 3895 8277
      3894 8275 3886 8276 3885 8265 3876 8265
      3869 8269 3867 8276 3860 8274 3859 8275
      3857 8282 3859 8285 3875 8288
TIME...MOT...LOC 0120Z 276DEG 42KT 3891 8267 3834 8298

$$

OHC145-240130-
/O.CON.KILN.SV.W.0159.000000T0000Z-110524T0130Z/
SCIOTO OH-
920 PM EDT MON MAY 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR EASTERN SCIOTO COUNTY...

AT 915 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF SOUTH WEBSTER TO
21 MILES SOUTHWEST OF HAVERHILL...MOVING EAST AT 50 MPH.

THESE STORMS WILL AFFECT MAINLY RURAL AREAS OF EASTERN SCIOTO
COUNTY...INCLUDING LYRA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3872 8302 3887 8292 3894 8281 3895 8277
      3894 8275 3886 8276 3885 8265 3876 8265
      3869 8269 3867 8276 3860 8274 3859 8275
      3857 8282 3859 8285 3875 8288
TIME...MOT...LOC 0120Z 276DEG 42KT 3891 8267 3834 8298

$$

HATZOS
859 
WWUS51 KILN 240129
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
929 PM EDT MON MAY 23 2011

OHC145-240140-
/O.EXP.KILN.SV.W.0159.000000T0000Z-110524T0130Z/
SCIOTO OH-
929 PM EDT MON MAY 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCIOTO COUNTY HAS
EXPIRED...

THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE STORMS.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3872 8302 3887 8292 3894 8281 3895 8277
      3894 8275 3886 8276 3885 8265 3876 8265
      3869 8269 3867 8276 3860 8274 3859 8275
      3857 8282 3859 8285 3875 8288
TIME...MOT...LOC 0130Z 276DEG 42KT 3889 8252 3833 8283

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 8:51 PM EDT, 12 minutes earlier.

Area forecast discussion, May 23, 8:51 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
851 PM EDT MON MAY 23 2011

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL OCCUR THIS EVENING DUE TO A WARM
AND UNSTABLE AIRMASS. A FRONTAL BOUNDARY WILL APPROACH THE AREA
TONIGHT AND REMAIN ACROSS THE AREA FOR MOST OF THE WEEK. THIS WILL
KEEP PRECIPITATION CHANCES IN THE FORECAST THROUGH THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
UPDATED FORECAST TO ACCOUNT FOR CURRENT PRECIP TRENDS WITH SEVERE
WEATHER STILL CONTINUING ACROSS EASTERN FA AT THIS TIME. CANCELLED
SEVERE THUNDERSTORM WATCH ACROSS WESTERN COUNTIES WHERE SEVERE
WEATHER HAS MOVED OUT OF THE AREA. DECREASED LOW TEMPERATURES BY A
COUPLE DEGREES FOR THE OVERNIGHT HOURS.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
FRONTAL BOUNDARY WILL LAY OUT ACROSS THE AREA ON TUESDAY WITH A
SHORT WAVE MOVING THROUGH DURING THE DAY. DUE TO THIS HAVE
INCREASED PRECIPITATION CHANCES TO 100 PERCENT FOR TUESDAY.
PRECIP CHANCES WILL DECREASE AS THIS FEATURE MOVES TO THE EAST
HOWEVER WITH FRONTAL BOUNDARY IN THE VICINITY WILL KEEP
PRECIPITATION IN THE FORECAST OVERNIGHT TUESDAY NIGHT. TEMPERATURES
WILL BE COOLER ACROSS THE NORTH ON TUESDAY AND WARMER ACROSS THE
SOUTH DUE TO BOUNDARY POSITION. WITH EXTENSIVE CLOUD COVER ACROSS
THE AREA TEMPERATURES TUESDAY NIGHT WILL ONLY DROP INTO THE MID
50S TO THE MID 60S.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
WARM FRONT WILL LIFT ACROSS THE REGION ON WEDNESDAY WITH SHOWERS AND
THUNDERSTORMS LIKELY ALONG AND AHEAD OF THE BOUNDARY WITH ONLY
SCATTERED STORMS IN THE WARM SECTOR. HOWEVER PRECIPITATION COVERAGE
WILL INCREASE SUBSTANTIALLY LATE WEDNESDAY NIGHT AND CONTINUE INTO
FRIDAY. THIS IN RESPONSE TO A CLOSED UPPER LOW IN THE MID
MISSISSIPPI VALLEY OPENING UP AND SLOWLY LIFTING ACROSS THE REGION.
AN ASSOCIATED SURFACE LOW AND COLD FRONT WILL MOVE THROUGH ON
FRIDAY. SUBSIDENCE IN THE WAKE OF THIS SYSTEM SHOULD BRING A LULL IN
PRECIPITATION FRIDAY NIGHT. BUT NEXT SHORT WAVE WILL BE APPROACHING
THE GREAT LAKES ON SATURDAY.

ALTHOUGH MODELS HAVE SHIFTED AWAY FROM THE FORECAST OF ANOTHER
CLOSED LOW DEVELOPING...IT STILL APPEARS TO BE UNSETTLED ACROSS THE
FORECAST AREA THROUGH THE HOLIDAY WEEKEND AS NUMEROUS SHORT WAVES
MOVE THROUGH THE GREAT LAKES IN FAST FLOW. THIS PATTERN WILL KEEP A
CHANCE OF SHOWERS AND THUNDERSTORMS IN FOR EACH DAY. BUT
TEMPERATURES SHOULD BE CLOSE TO OR EVEN SLIGHTLY ABOVE NORMAL AS
OPPOSED TO THE PREVIOUS COOL SOLUTION.

&&

.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
SQUALL LINE PROGRESSING QUICKLY EAST ACROSS SOUTHERN INDIANA LATE
THIS AFTERNOON. CURRENT TIMING HAS THIS TO THE WESTERN TAF SITES
AROUND 23Z. AIRMASS AHEAD OF THIS IS MODERATELY UNSTABLE SO
EXPECT IT TO PUSH ACROSS OUR ENTIRE AREA THROUGH EARLY EVENING.
WIND GUST TO AROUND 50 KNOTS WILL BE POSSIBLE WITH THE SQUALL LINE
AS IT MOVES THROUGH. SOME SHORT WAVE ENERGY PUSHING DOWN ACROSS
NORTHERN INDIANA AND NORTHERN OHIO COULD ALLOW ACTIVITY TO LINGER A
LITTLE LONGER AT KCMH/KLCK. ONCE PCPN MOVES THROUGH LATER THIS
EVENING...EXPECT A BREAK IN PCPN THROUGH THE OVERNIGHT HOURS INTO
TUESDAY MORNING. A BOUNDARY WILL REMAIN DRAPED ACROSS THE AREA
THROUGH THE DAY ON TUESDAY AND AS WE DESTABILIZE THROUGH THE
AFTERNOON...SHOWERS AND THUNDERSTORMS SHOULD REDEVELOP THROUGH THE
LATER PART OF THE TAF PERIOD.

OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...
AVIATION...JGL
Hazardous weather outlook, May 23, 8:49 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
849 PM EDT MON MAY 23 2011

KYZ098>100-OHZ026-044>046-052>056-063>065-073-074-079>082-088-250100-
ROBERTSON-MASON-LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-
HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
849 PM EDT MON MAY 23 2011

...SEVERE THUNDERSTORM WATCH 346 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA THIS EVENING.
SOME OF THESE STORMS WILL BE SEVERE WITH DAMAGING WINDS AND LARGE
HAIL BEING THE MAIN THREATS. AN ISOLATED TORNADO WILL ALSO BE
POSSIBLE. FLOODING WILL ALSO BE A CONCERN DUE TO ALREADY SATURATED
GROUND.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FRONT WILL STALL OUT ACROSS THE REGION THIS WEEK WITH PERIODS
OF THUNDERSTORMS EXPECTED TUESDAY THROUGH FRIDAY. SEVERAL ROUNDS
OF SEVERE WEATHER WILL BE POSSIBLE TUESDAY AFTERNOON ACROSS SOUTHERN
OHIO AND NORTHERN KENTUCKY AND THEN THE ENTIRE REGION ON WEDNESDAY.

DUE TO THE REPEATED PERIODS OF THUNDERSTORMS WHICH MAY OCCUR THIS
WEEK THERE IS ALSO A POTENTIAL FOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ050-058-059-066-073>075-080-KYZ089>097-OHZ034-035-042-043-051-
060>062-070>072-077-078-250100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-MERCER-AUGLAIZE-DARKE-SHELBY-MIAMI-PREBLE-
MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-
849 PM EDT MON MAY 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FRONT WILL STALL OUT ACROSS THE REGION THIS WEEK WITH PERIODS
OF THUNDERSTORMS EXPECTED TUESDAY THROUGH FRIDAY. SEVERAL ROUNDS
OF SEVERE WEATHER WILL BE POSSIBLE TUESDAY AFTERNOON ACROSS SOUTHERN
OHIO AND NORTHERN KENTUCKY AND THEN THE ENTIRE REGION ON WEDNESDAY.

DUE TO THE REPEATED PERIODS OF THUNDERSTORMS WHICH MAY OCCUR THIS
WEEK THERE IS ALSO A POTENTIAL FOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER.

In the hours before

Local storm report, May 23, 8:40 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
840 PM EDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     TSTM WND GST     PIQUA                   40.15N 84.25W
05/23/2011  M0 MPH           MIAMI              OH   AMATEUR RADIO

0733 PM     TSTM WND GST     5 N SHARONVILLE         39.35N 84.41W
05/23/2011  E53 MPH          BUTLER             OH   AMATEUR RADIO

0802 PM     TSTM WND DMG     DAYTON                  39.78N 84.20W
05/23/2011                   MONTGOMERY         OH   TRAINED SPOTTER

            LG TREE UPROOTED WIND GUST E60 MPH

&&

HUGHES
Local storm report, May 23, 8:41 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
841 PM EDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     TSTM WND GST     5 N SHARONVILLE         39.35N 84.41W
05/23/2011  M63 MPH          BUTLER             OH   AMATEUR RADIO

&&

HUGHES
Local storm report, May 23, 8:58 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
858 PM EDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND GST     ANNA                    40.40N 84.17W
05/23/2011  M77.00 MPH       SHELBY             OH   AMATEUR RADIO

            HONDA PLANT

0830 PM     TSTM WND DMG     MANCHESTER              38.69N 83.61W
05/23/2011                   ADAMS              OH   AMATEUR RADIO

            NUMEROUS TREES DOWN

0850 PM     TSTM WND GST     KOSU OSU AIRPORT        40.08N 83.07W
05/23/2011  M58.00 MPH       FRANKLIN           OH   ASOS

&&
Local storm report, May 23, 9:00 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
900 PM EDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND GST     KEDJ BELLEFONTAINE APT  40.37N 83.82W
05/23/2011  M58.00 MPH       LOGAN              OH   AWOS

0843 PM     TSTM WND GST     KMRT MARYSVILLE APT     40.22N 83.35W
05/23/2011  M60.00 MPH       UNION              OH   AWOS

&&

HATZOS
Local storm report, May 23, 9:01 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
901 PM EDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     TSTM WND GST     2 SW UPPER ARLINGTON    40.01N 83.10W
05/23/2011  E60 MPH          FRANKLIN           OH   AMATEUR RADIO

&&

ANOVAK
Local storm report, May 23, 9:03 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
903 PM EDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     TSTM WND DMG     4 W MECHANICSBURG       40.07N 83.63W
05/23/2011                   CHAMPAIGN          OH   AMATEUR RADIO

            TREE DOWN.

&&

ANOVAK

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:02 PM EDTSevere Thunderstorm WarningILNDelaware, Hardin, Logan, Union58 min
May 23, 8:02 PM EDTTornado WarningILNChampaign, Clark, Logan32 min
May 23, 8:07 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Delaware, Fayette, Franklin, Greene and 3 more53 min
May 23, 8:08 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clinton, Fayette, Highland, Pike and 2 more67 min
May 23, 8:22 PM EDTAreal Flood AdvisoryILNButler, Clermont, Hamilton, Warren3 hr
May 23, 8:25 PM EDTTornado WarningILNMadison, Union24 min
May 23, 8:43 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Hocking, Licking, Pickaway and 1 more62 min
May 23, 8:52 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton, Highland, Pike, Ross3 hr
May 23, 9:36 PM EDTAreal Flood AdvisoryILNFairfield, Hocking, Licking3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.